| Catalog Number |
313-0703 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
02/02/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient revised approximately 6 months after primary surgery, which occurred on (b)(6) 2023.No fall or other trauma reported.Revision occurred due to dislocation.36 mm + 3 standard humeral cup explanted and replaced with 36 mm + 6 stability humeral cup.
Additional Manufacturer Narrative
Revision occurred 6 months after primary surgery due to dislocation of unknown cause.No actual, implied, or suspect link to fx product.